# SDR CA110706002

- Difficulty date: July 5, 2011
- Submitted: September 9, 2011
- Operation: General aviation
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Impeller
- Part number: 2660162401
- Condition: Mismanufactured
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW IMPELLER FROM MFG HAD DAMAGE (DEEP NICK) ON IMPELLER VANE. SENT BACK TO MFG.  DAMAGE OCCURED AT MFG, AS DAMAGE WAS PRIMERED OVER.
